# SDR SWAA2024051472487

- Difficulty date: April 9, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WINGLET TIP AT RT WING.  PERFORMED PERMANENT REPAIR ON WINGLET TIP AT RT WING IAW SRM 51-10-02-0G-0 AND SRM 57-30-01 REPAIR 6. SCIMITAR TIP CAP REPAIR.
